# SDR JG0201741

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: General aviation
- Aircraft: N574CF
- Make and model: Mtsbsi MU300
- Aircraft serial: A079SA
- Aircraft time: 2,021 hours, 2,165 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 5007916
- Part serial: OCT85166
- Condition: Disintegrated
- Location: Mlg
- Part time: 483 hours, 417 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING AFTER LANDING FELT AIRCRAFT SHUTTER. STOPPED AIRCRAFT ON TAXIWAY AND VISUALY INSPECTED OUTSIDE OF AIRCRAFT NO DEFECTS NOTED. CONTINUED TAXI TO PARKING. MAINTENANCE REMOVED LT WHEEL AND FOUND BRAKE ASSEMBLY HAD CAME APART.
